Filtreler
Risperidone and liver function tests in children and adolescents: A short-term prospective study

Erdogan A. | Atasoy N. | Akkurt H. | Ozturk D. | Karaahmet E. | Yalug I. | Yalug K.

Article | 2008 | Progress in Neuro-Psychopharmacology and Biological Psychiatry32 ( 3 ) , pp.849 - 857

Objective: Revealing of unknown adverse effects of atypical antipsychotics on pediatric population may take a long period of time. The purpose of this prospective study is to document changes in the liver function tests (LFTs) associated with risperidone usage in a group of children and adolescents. Method: Study subjects consist of 120 youths with ages ranging from 3-17 years. For this study, patients' baseline and follow-up weight and hepatobiliary function tests including alanine aminotransferases(ALT) and aspartat aminotransferases (AST), gamma gluatamyl transerase (GGT), alkaline phosphatase (ALP) and serum bilirubin levels wer . . .e measured before and after the treatment period of one month. Results: Only one male patient's ALT levels increased up to three-fold and AST levels increased up to two-fold of the basal levels. First month mean levels of liver enzymes and billuribin of the patients were significantly higher than the baseline. Sixty-three patients (52.5%) showed an asymptomatic increase in the liver enzymes and/or billuribin levels of the first month of this study. Weight gain was observed in 58 patients (57.4%). There was no significant association between changes in weight and liver enzymes and billuribin levels. Conclusion: We found clinically non significant liver function test abnormalities mostly in the form of ALP elevation in 52.5% and marked liver enzymes elevation in 0.8% of risperidone-treated subjects. However use of concomitant medications and variations in age are the limitations of this study. These findings suggest that risperidone treatment in the short term may lead to liver function changes in children and adolescents. © 2008 Elsevier Inc. All rights reserved Daha fazlası Daha az

A review of liver function tests during treatment with atypical antipsychotic drugs: A chart review study

Atasoy N. | Erdogan A. | Yalug I. | Ozturk U. | Konuk N. | Atik L. | Ustundag Y.

Article | 2007 | Progress in Neuro-Psychopharmacology and Biological Psychiatry31 ( 6 ) , pp.1255 - 1260

Objective: Atypical antipsychotic drugs commonly cause asymptomatic increase in the liver enzymes and serum bilirubin levels. However they rarely may induce a serious hepatic toxicity. In this article we aimed to evaluate the effect of atypical antipsychotic drugs namely olanzapine, risperidone and quetiapine on the hepatic enzymes and serum bilirubin levels in psychiatric patients. Method: Chart reviews of 312 patient followed-up at Psychiatry Department of Zonguldak Karaelmas University Hospital were examined in detail. The patients whose baseline and follow-up liver function tests including alanine aminotransfeaminotransferase (A . . .LT), aspartate aminotransferase (AST), gamma-glutamyl transferase (GGT), alkaline phosphotase (ALP) and serum bilirubin that were measured before and within the treatment period of first and sixth months were enrolled. Forty eight males and 62 females whose ages ranging from 12 to 65 years were eligible for this study (no pregnant case was present). Results: The repartition according to treatment is as follows: olanzapine (n = 33), risperidone (n = 29), and quetiapine (n = 48). Two of the 110 patients (1.8%) presented with increased AST levels of up to 4 fold and ALT of thrice the basal level and needed to stop treatment (AST increase in one female with olanzapine 20 mg/day; ALT increase in one male with olanzapine 30 mg/day). Thirty of the 110 patients (27.2%) showed asymptomatic increases in ALT, AST, GGT and serum bilirubin levels in the first month of the study. After 6 months of the treatment, abnormalities in the liver function tests were observed in 25 patients (22.7%). Conclusion: These results were in accordance with previous studies that asymptomatic increase of liver enzymes are common but significant liver enzyme elevations are rare during atypical antipsychotic treatment. We suggest that obtaining baseline liver enzyme tests before atypical antipsychotic therapy and monitoring regularly specifically in patients with risk factors for liver damage during therapy. © 2007 Elsevier Inc. All rights reserved Daha fazlası Daha az

Cancer chemotherapy and liver [Kanser kemoterapisi ve karaciger]

Şahan C. | Öztürk M.

Article | 2003 | Ondokuz Mayis Universitesi Tip Dergisi20 ( 1 ) , pp.47 - 60

The potential hepatotoxicity from cancer chemotherapy may be complex. Liver injury during cancer chemotherapy may not always reflect hepatotoxic anticancer drugs; the clinician must also consider reactions to antibiotics, analgesic, antiemetic other medications. Preexisting medical problems, tumor, immumosuppression, hepatitis viruses and other infections and nutrition deficiencies all may affect a host susceptibility to liver injury. Drugs that commonly produce hepatotoxicity are L-asparaginase, methotrexate, cytrabine, 6-thiopurines and mitramycin. The review discusses the effect of chemotherapeutic agents on the liver.

6698 sayılı Kişisel Verilerin Korunması Kanunu kapsamında yükümlülüklerimiz ve çerez politikamız hakkında bilgi sahibi olmak için alttaki bağlantıyı kullanabilirsiniz.

creativecommons
Bu site altında yer alan tüm kaynaklar Creative Commons Alıntı-GayriTicari-Türetilemez 4.0 Uluslararası Lisansı ile lisanslanmıştır.
Platforms